# SDR DALA2023012600659

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FRM 73 FLOOR BEAM AT THE LEFT SIDE WALL HAS CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED PER A330 SRM 51-72-11. (2600497)
